MathSciNet Relay Station
MathSciNet bibliographic data
MR1709831 93B36 (93C70)
Shi, Peng; Dragan, Vasile Asymptotic $H_\infty$ control of singularly perturbed systems with parametric uncertainties. IEEE Trans. Automat. Control 44 (1999), no. 9, 1738–1742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement